Hail, Dakota
- When
- August 28, 11:00 AM CST
- Where
- Dakota County, 4 mi S of Castle Rock
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.492, -93.150
A cold front moving across Minnesota produced a few severe storms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MPX wrote it up.
A cold front moving across Minnesota produced a few severe storms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Aug 28, 5:04 AM CST, 5 hours 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 604 AM CDT TUE AUG 28 2007 .AVIATION... /12Z TAF ISSUANCE/ SFC FRONT FROM SW MN THROUGH THE TWIN CITIES TO NORTHERN WI ATTM. WAVE OF LOW PRESSURE OVER SOUTHERN MN WILL SLIDE NE ALONG THE FRONT TODAY. ELEVATED INSTABILITY A PROBLEM BY LATE MORNING THROUGH THE AFTERNOON HOURS...ENDING AT KMSP AND KEAU THIS EVENING. BIG PROBLEM THROUGH MUCH OF THE PERIOD WILL BE CEILINGS UNDER A 1000 FEET SINKING SLOWLY SOUTH FROM CENTRAL MN BEHIND THE SURFACE FRONT. SOME IMPROVEMENT FORECAST FOR KAXN AND KSTC...BUT SAME PROBLEM MAY REAPPEAR AT KRWF...KMSP AND KEAU FOR A TIME TONIGHT. && .PREV DISCUSSION... /ISSUED 213 AM CDT TUE AUG 28 2007/ CONVECTION FINALLY BEGINNING TO GET A LITTLE MORE INTERESTING ACROSS THE FORECAST AREA THIS MORNING. LINE OF STORMS HAS GENERALLY DEVELOPED ON THE CYCLONIC SHEAR SIDE OF AN INCREASING LOW LEVEL JET...ON THE WEST AND NORTH SIDE OF THE MID LEVEL CAP. SURFACE LOW AND ATTENDANT FRONTAL BOUNDARY ARE GENERALLY BISECTING THE FORECAST AREA...FROM NEAR REDWOOD FALLS TO NEW RICHMOND. LAPS DCAPES DEFINITELY FAVORING A WIND THREAT...WITH THE LINEAR NATURE OF THE CONVECTION CONFIRMING SUCH. WE CANNOT RULE OUT THE HAIL THREAT EITHER...WITH LAPSE RATES UPSTAIRS AROUND 8C/KM. COLD FRONT WILL CONTINUE TO PUSH THROUGH MINNESOTA/WESTERN WISCONSIN THROUGH THE MORNING HOURS...BECOMING QUASI STATIONARY OVER CENTRAL WISCONSIN...SOUTHEAST MINNESOTA...AND INTO NORTHERN IOWA. LATEST MODEL DATA ACTUALLY SUGGEST AN INCREASE IN ALREADY HIGH PWATS...SUGGESTING A CONTINUED HEAVY RAIN THREAT ALONG THE BOUNDARY. AT THIS TIME...IT APPEARS THAT THE HEAVIEST RAIN WILL FALL SOUTH OF THE FORECAST AREA...BUT LOCALES ALONG THE I-90 CORRIDOR...WHICH HAVE SEEN PLENTY OF RAIN OVER THE PAST COUPLE OF WEEKS...COULD STILL BE VERY SUSCEPTIBLE TO FLOODING UNTIL THE FRONT MOVES AWAY LATER TONIGHT. VERY POTENT SURFACE HIGH WILL SLIDE INTO THE FORECAST AREA...ALLOWING US A FEW DRY DAYS...AS WELL AS COOL TEMPERATURES. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/KAT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 415 AM CDT TUE AUG 28 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 290915- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 415 AM CDT TUE AUG 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TODAY OVER SOUTHERN AND PARTS OF CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN...AS A COLD FRONT CONTINUES TO MOVE THROUGH THE REGION. SEVERE WEATHER WILL BE POSSIBLE TO THE SOUTH AND EAST OF A LINE FROM REDWOOD FALLS...TO THE TWIN CITIES...TO OSCEOLA WISCONSIN. LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLOODING WILL BE THE PRIMARY THREATS...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED OUT. THE FLOODING THREATS WILL LINGER ALONG THE INTERSTATE 90 CORRIDOR IN SOUTH CENTRAL MINNESOTA THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS SOUTHERN AND PARTS OF CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. KAT
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
802 AM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 AM TSTM WND DMG PRIOR LAKE 44.73N 93.43W
08/28/2007 SCOTT MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0259 AM TSTM WND DMG SAVAGE 44.76N 93.36W
08/28/2007 SCOTT MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0314 AM TSTM WND DMG INVER GROVE HEIGHTS 44.83N 93.06W
08/28/2007 DAKOTA MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0316 AM TSTM WND DMG ST PAUL PARK 44.84N 93.00W
08/28/2007 WASHINGTON MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0316 AM TSTM WND DMG NEWPORT 44.87N 93.00W
08/28/2007 WASHINGTON MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0329 AM TSTM WND DMG HUDSON 44.97N 92.74W
08/28/2007 ST. CROIX WI LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED.
0436 AM TSTM WND DMG CORNELL 45.16N 91.15W
08/28/2007 CHIPPEWA WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
&&
RAHPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
805 AM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL 1 NW BRANDON 45.98N 95.61W
08/27/2007 E0.88 INCH DOUGLAS MN TRAINED SPOTTER
NICKEL SIZE HAIL STILL FALLING AS OF 304 PM.
0259 PM HAIL 2 S MILLERVILLE 46.04N 95.55W
08/27/2007 E0.75 INCH DOUGLAS MN LAW ENFORCEMENT
0123 AM TSTM WND GST REDWOOD FALLS 44.54N 95.11W
08/28/2007 M62.00 MPH REDWOOD MN ASOS
0155 AM HAIL 1 N NEW GERMANY 44.90N 93.97W
08/28/2007 E0.75 INCH CARVER MN TRAINED SPOTTER
0200 AM HAIL LINDSTROM 45.39N 92.84W
08/28/2007 E1.75 INCH CHISAGO MN PUBLIC
RELAYED BY BROADCAST MEDIA.
0200 AM HAIL BARRONETT 45.64N 91.99W
08/28/2007 E0.75 INCH BARRON WI TRAINED SPOTTER
FORWARDED FROM WFO DLH.
0204 AM HAIL 4 E STACY 45.40N 92.91W
08/28/2007 E0.88 INCH CHISAGO MN TRAINED SPOTTER
0205 AM HAIL STEWART 44.73N 94.49W
08/28/2007 E0.88 INCH MCLEOD MN TRAINED SPOTTER
ESTIMATED 50 MPH WINDS. 1 FOOT DIAMETER TREES DOWN IN
TOWN.
0210 AM TSTM WND GST WATERTOWN 44.96N 93.85W
08/28/2007 E60.00 MPH CARVER MN NWS EMPLOYEE
0212 AM HAIL BISCAY 44.83N 94.27W
08/28/2007 E0.75 INCH MCLEOD MN TRAINED SPOTTER
0221 AM HAIL MAPLE PLAIN 45.01N 93.66W
08/28/2007 E0.75 INCH HENNEPIN MN TRAINED SPOTTER
0229 AM HAIL MAPLE PLAIN 45.01N 93.66W
08/28/2007 E1.00 INCH HENNEPIN MN TRAINED SPOTTER
0233 AM TSTM WND DMG WACONIA 44.85N 93.79W
08/28/2007 CARVER MN NWS EMPLOYEE
12 INCH DIAMETER TREE DOWN.
0235 AM HAIL MINNEAPOLIS 44.96N 93.27W
08/28/2007 E0.75 INCH HENNEPIN MN PUBLIC
SOUTH SIDE OF CITY RELAYED BY BROADCAST MEDIA.
0235 AM TSTM WND GST 5 NW WACONIA 44.90N 93.87W
08/28/2007 E60.00 MPH CARVER MN LAW ENFORCEMENT
0245 AM TSTM WND DMG ARLINGTON 44.61N 94.08W
08/28/2007 SIBLEY MN TRAINED SPOTTER
TREES UPROOTED, POWER LINES DOWN, 8 INCH TREE BRANCHES
DOWN. TIME ESTIMATED.
0251 AM TSTM WND DMG PRIOR LAKE 44.73N 93.43W
08/28/2007 SCOTT MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0259 AM TSTM WND DMG SAVAGE 44.76N 93.36W
08/28/2007 SCOTT MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0300 AM FLASH FLOOD NEW BRIGHTON 45.07N 93.20W
08/28/2007 RAMSEY MN TRAINED SPOTTER
MOVING WATER IN CULDESAC.
0303 AM HAIL RICHFIELD 44.88N 93.28W
08/28/2007 E0.75 INCH HENNEPIN MN TRAINED SPOTTER
0305 AM TSTM WND GST MINNEAPOLIS 44.96N 93.27W
08/28/2007 M71.00 MPH HENNEPIN MN ASOS
0305 AM HAIL ST PAUL 44.95N 93.10W
08/28/2007 E1.00 INCH RAMSEY MN TRAINED SPOTTER
WINDS ESTIMATED AT 60 MPH. 4 TO 5 INCH DIAMETER BRANCH
DOWNED.
0305 AM TSTM WND DMG BURNSVILLE 44.76N 93.28W
08/28/2007 DAKOTA MN TRAINED SPOTTER
3 TO 4 INCH TREE LIMBS DOWN, MINOR DAMAGE TO VEHICLE,
DAMAGE TO A STOP SIGN AT WEST RIVER HILLS AND CLIFF ROAD.
TIME ESTIMATED.
0308 AM HAIL ST PAUL 44.95N 93.10W
08/28/2007 E1.00 INCH RAMSEY MN TRAINED SPOTTER
HAILED FOR 45 SECONDS...FOLLOWED BY HEAVY RAIN.
0310 AM FLASH FLOOD MINNEAPOLIS 44.96N 93.27W
08/28/2007 HENNEPIN MN LAW ENFORCEMENT
WATER UP TO CAR DOORS ON 34TH AND PENN AVE. S.
0310 AM TSTM WND DMG EDINA 44.89N 93.36W
08/28/2007 HENNEPIN MN TRAINED SPOTTER
18 INCH DIAMETER TREE DOWN. TIME ESTIMATED.
0310 AM TSTM WND DMG BLOOMINGTON 44.83N 93.32W
08/28/2007 HENNEPIN MN TRAINED SPOTTER
8 INCH DIAMETER TREES DOWN, LARGE EVERGREEN TREES
UPROOTED. TIME ESTIMATED.
0314 AM TSTM WND DMG INVER GROVE HEIGHTS 44.83N 93.06W
08/28/2007 DAKOTA MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0315 AM TSTM WND DMG MINNEAPOLIS 44.96N 93.27W
08/28/2007 HENNEPIN MN STORM CHASER
8 TO 10 INCH TREE LIMBS DOWN AT 61ST AND PORTLAND. TIME
ESTIMATED.
0315 AM TSTM WND GST ST PAUL 44.95N 93.10W
08/28/2007 M60.00 MPH RAMSEY MN ASOS
0315 AM TSTM WND DMG MINNEAPOLIS 44.96N 93.27W
08/28/2007 HENNEPIN MN STORM CHASER
20 INCH DIAMETER ELM TREE DOWN ALONG WITH MANY SMALL
BRANCHES AT 60TH AND CHICAGO. TIME ESTIMATED.
0316 AM TSTM WND DMG NEWPORT 44.87N 93.00W
08/28/2007 WASHINGTON MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0316 AM TSTM WND DMG ST PAUL PARK 44.84N 93.00W
08/28/2007 WASHINGTON MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0329 AM TSTM WND DMG HUDSON 44.97N 92.74W
08/28/2007 ST. CROIX WI LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED.
0335 AM TSTM WND DMG RIVER FALLS 44.86N 92.62W
08/28/2007 PIERCE WI LAW ENFORCEMENT
TREES DOWN.
0358 AM TSTM WND DMG BOYCEVILLE 45.04N 92.04W
08/28/2007 DUNN WI LAW ENFORCEMENT
POWER LINES DOWN.
0358 AM HAIL BOYCEVILLE 45.04N 92.04W
08/28/2007 E0.88 INCH DUNN WI LAW ENFORCEMENT
0410 AM TSTM WND DMG MENOMONIE 44.89N 91.91W
08/28/2007 DUNN WI TRAINED SPOTTER
POWER LINES DOWN.
0411 AM TSTM WND DMG MENOMONIE 44.89N 91.91W
08/28/2007 DUNN WI LAW ENFORCEMENT
LIGHT POLE DOWN. TIME ESTIMATED.
0411 AM TSTM WND DMG MENOMONIE 44.89N 91.91W
08/28/2007 DUNN WI LAW ENFORCEMENT
A SECTION OF A HOME WITH STRUCTURAL DAMAGE.
0436 AM TSTM WND DMG CORNELL 45.16N 91.15W
08/28/2007 CHIPPEWA WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
&&
RAHPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1016 AM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL 2 S MILLERVILLE 46.04N 95.55W
08/27/2007 E0.75 INCH DOUGLAS MN LAW ENFORCEMENT
0259 PM HAIL 1 NW BRANDON 45.98N 95.61W
08/27/2007 E0.88 INCH DOUGLAS MN TRAINED SPOTTER
NICKEL SIZE HAIL STILL FALLING AS OF 304 PM.
0123 AM TSTM WND GST REDWOOD FALLS 44.54N 95.11W
08/28/2007 M62.00 MPH REDWOOD MN ASOS
0155 AM HAIL 1 N NEW GERMANY 44.90N 93.97W
08/28/2007 E0.75 INCH CARVER MN TRAINED SPOTTER
0200 AM HAIL LINDSTROM 45.39N 92.84W
08/28/2007 E1.75 INCH CHISAGO MN PUBLIC
RELAYED BY BROADCAST MEDIA.
0200 AM HAIL BARRONETT 45.64N 91.99W
08/28/2007 E0.75 INCH BARRON WI TRAINED SPOTTER
FORWARDED FROM WFO DLH.
0204 AM HAIL 4 E STACY 45.40N 92.91W
08/28/2007 E0.88 INCH CHISAGO MN TRAINED SPOTTER
0205 AM HAIL STEWART 44.73N 94.49W
08/28/2007 E0.88 INCH MCLEOD MN TRAINED SPOTTER
ESTIMATED 50 MPH WINDS. 1 FOOT DIAMETER TREES DOWN IN
TOWN.
0212 AM HAIL BISCAY 44.83N 94.27W
08/28/2007 E0.75 INCH MCLEOD MN TRAINED SPOTTER
0221 AM HAIL MAPLE PLAIN 45.01N 93.66W
08/28/2007 E0.75 INCH HENNEPIN MN TRAINED SPOTTER
0229 AM HAIL MAPLE PLAIN 45.01N 93.66W
08/28/2007 E1.00 INCH HENNEPIN MN TRAINED SPOTTER
0233 AM TSTM WND DMG WACONIA 44.85N 93.79W
08/28/2007 CARVER MN NWS EMPLOYEE
12 INCH DIAMETER TREE DOWN.
0235 AM TSTM WND GST 5 NW WACONIA 44.90N 93.87W
08/28/2007 E60.00 MPH CARVER MN LAW ENFORCEMENT
0235 AM HAIL MINNEAPOLIS 44.96N 93.27W
08/28/2007 E0.75 INCH HENNEPIN MN PUBLIC
SOUTH SIDE OF CITY RELAYED BY BROADCAST MEDIA.
0240 AM TSTM WND GST WATERTOWN 44.96N 93.85W
08/28/2007 E60.00 MPH CARVER MN NWS EMPLOYEE
0245 AM TSTM WND DMG ARLINGTON 44.61N 94.08W
08/28/2007 SIBLEY MN TRAINED SPOTTER
TREES UPROOTED, POWER LINES DOWN, 8 INCH TREE BRANCHES
DOWN. TIME ESTIMATED.
0251 AM TSTM WND DMG PRIOR LAKE 44.73N 93.43W
08/28/2007 SCOTT MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0259 AM TSTM WND DMG SAVAGE 44.76N 93.36W
08/28/2007 SCOTT MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0300 AM FLASH FLOOD NEW BRIGHTON 45.07N 93.20W
08/28/2007 RAMSEY MN TRAINED SPOTTER
MOVING WATER IN CULDESAC.
0303 AM HAIL RICHFIELD 44.88N 93.28W
08/28/2007 E0.75 INCH HENNEPIN MN TRAINED SPOTTER
0305 AM TSTM WND GST MINNEAPOLIS 44.96N 93.27W
08/28/2007 M71.00 MPH HENNEPIN MN ASOS
0305 AM HAIL ST PAUL 44.95N 93.10W
08/28/2007 E1.00 INCH RAMSEY MN TRAINED SPOTTER
WINDS ESTIMATED AT 60 MPH. 4 TO 5 INCH DIAMETER BRANCH
DOWNED.
0305 AM TSTM WND DMG BURNSVILLE 44.76N 93.28W
08/28/2007 DAKOTA MN TRAINED SPOTTER
3 TO 4 INCH TREE LIMBS DOWN, MINOR DAMAGE TO VEHICLE,
DAMAGE TO A STOP SIGN AT WEST RIVER HILLS AND CLIFF ROAD.
TIME ESTIMATED.
0308 AM HAIL ST PAUL 44.95N 93.10W
08/28/2007 E1.00 INCH RAMSEY MN TRAINED SPOTTER
HAILED FOR 45 SECONDS...FOLLOWED BY HEAVY RAIN.
0310 AM FLASH FLOOD MINNEAPOLIS 44.96N 93.27W
08/28/2007 HENNEPIN MN LAW ENFORCEMENT
WATER UP TO CAR DOORS ON 34TH AND PENN AVE. S.
0310 AM TSTM WND DMG BLOOMINGTON 44.83N 93.32W
08/28/2007 HENNEPIN MN TRAINED SPOTTER
8 INCH DIAMETER TREES DOWN, LARGE EVERGREEN TREES
UPROOTED. TIME ESTIMATED.
0310 AM TSTM WND DMG EDINA 44.89N 93.36W
08/28/2007 HENNEPIN MN TRAINED SPOTTER
18 INCH DIAMETER TREE DOWN. TIME ESTIMATED.
0314 AM TSTM WND DMG INVER GROVE HEIGHTS 44.83N 93.06W
08/28/2007 DAKOTA MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0315 AM TSTM WND DMG MINNEAPOLIS 44.96N 93.27W
08/28/2007 HENNEPIN MN STORM CHASER
20 INCH DIAMETER ELM TREE DOWN ALONG WITH MANY SMALL
BRANCHES AT 60TH AND CHICAGO. TIME ESTIMATED.
0315 AM TSTM WND DMG MINNEAPOLIS 44.96N 93.27W
08/28/2007 HENNEPIN MN STORM CHASER
8 TO 10 INCH TREE LIMBS DOWN AT 61ST AND PORTLAND. TIME
ESTIMATED.
0315 AM TSTM WND GST ST PAUL 44.95N 93.10W
08/28/2007 M60.00 MPH RAMSEY MN ASOS
0316 AM TSTM WND DMG ST PAUL PARK 44.84N 93.00W
08/28/2007 WASHINGTON MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0316 AM TSTM WND DMG NEWPORT 44.87N 93.00W
08/28/2007 WASHINGTON MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0329 AM TSTM WND DMG HUDSON 44.97N 92.74W
08/28/2007 ST. CROIX WI LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED.
0335 AM TSTM WND DMG RIVER FALLS 44.86N 92.62W
08/28/2007 PIERCE WI LAW ENFORCEMENT
TREES DOWN.
0358 AM TSTM WND DMG BOYCEVILLE 45.04N 92.04W
08/28/2007 DUNN WI LAW ENFORCEMENT
POWER LINES DOWN.
0358 AM HAIL BOYCEVILLE 45.04N 92.04W
08/28/2007 E0.88 INCH DUNN WI LAW ENFORCEMENT
0410 AM TSTM WND DMG MENOMONIE 44.89N 91.91W
08/28/2007 DUNN WI TRAINED SPOTTER
POWER LINES DOWN.
0411 AM TSTM WND DMG MENOMONIE 44.89N 91.91W
08/28/2007 DUNN WI LAW ENFORCEMENT
A SECTION OF A HOME WITH STRUCTURAL DAMAGE.
0411 AM TSTM WND DMG MENOMONIE 44.89N 91.91W
08/28/2007 DUNN WI LAW ENFORCEMENT
LIGHT POLE DOWN. TIME ESTIMATED.
0436 AM TSTM WND DMG CORNELL 45.16N 91.15W
08/28/2007 CHIPPEWA WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
&&
AJZThe Minneapolis radar (KMPX), 52 km away, was scanning. The volume nearest the first event began at 16:59 UTC.
3 hail, 1 thunderstorm wind. Local standard time, as filed.
Several thirty foot tall trees were felled.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2007Every state in 2007This day in weather historyWarnings in Minnesota, August 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 70874, 70875, 70877, 70876.